Digestive Care Expert Brenda Watson

Diarrhea caused by Lamisil

avatar

Please consider registering
guest

Log In Register

Register | Lost password?
Advanced Search

— Forum Scope —

  

— Match —

   

— Forum Options —

   

Wildcard usage:
*  matches any number of characters    %  matches exactly one character

Minimum search word length is 4 characters - maximum search word length is 84 characters

Topic RSS
Diarrhea caused by Lamisil
June 12, 2012
1:00 pm
avatar
bwatson
Admin
Forum Posts: 2511
Member Since:
March 4, 2009
Offline

Dear Sharon, and also Syvella,

Sharon, diarrhea is one of the first listed side effects of Lamisil. It's probable that it will continue as long as you use this drug. Additionally, there are a number of serious side effects caused by interactions with other drugs. If you're currently on any other medications, you should research this completely or consult with your physician or pharmacist.

Probiotics are not for stopping diahrrea. They are to support, stabilize and heal your intestine and its lining. Renew Life has a product called DiarrheaStop to be taken on a short term basis, however if the diarrhea is caused by Lamisil, you wouldn't want to take DiarrheaStop to handle it for 3 months.

Sharon and Syvella – nail fungus is just one of a whole bunch of symptoms of yeast overgrowth in both of your bodies. I'm sorry to tell you, just taking a pill will not, in most cases, handle yeast problems effectively for any length of time. If you'd like, you can contact my assistant at jsinclaire@renewlife.com to email you the chapter on Candidiasis from my recent book. It also contain dietary suggestions, which are a must when treating any fungal condition.

I hope this helps.

Brenda Watson

June 10, 2012
11:10 pm
avatar
SYVELLA
New Member
Forum Posts: 1
Member Since:
June 10, 2012
Offline

Hey Brenda

I have just begun using ANTIFUNGAL FUNGUS KILLER for my toe nail fungus…I bought it at Rainbow Nails where I get my pedicures…dont know if it will work…suppose to use 2 times a day…

Sorry about the side affect you are experiencing with the Lamisil…

According to my pharmacist oral medication is the only way to get rid of the nail fungus.

Good luck!…to both of us….

June 9, 2012
9:33 am
avatar
Sharon
Member
Forum Posts: 4
Member Since:
June 1, 2010
Offline

Hi Brenda,

I'm 69 and have had toenail fungus for years.  So i started taking  Lamisil  about  3 1/2 weeks ago. I have to take one Lamisil pill  a day for 3 months. The diarrhea started 4 days ago.  I've been taking your Ultimate Flora Senior Formula 30 Billion Probiotics for 3 days, but I still have daily diarrhea.  Will this formula eventually stop the diarrhea?

 

Thanks so much.

Sharon

Forum Timezone: UTC -5

Most Users Ever Online: 84

Currently Online:
17 Guest(s)

Currently Browsing this Page:
1 Guest(s)

Top Posters:

healthy4: 27

thinsgreat: 26

kari: 19

david16: 18

sarahmarshall: 16

erinlee289: 15

Member Stats:

Guest Posters: 190

Members: 14428

Moderators: 3

Admins: 5

Forum Stats:

Groups: 1

Forums: 3

Topics: 1953

Posts: 5482

Newest Members: lmckay, suzilundy, gillingsldarr, marytx, dinmin, Marcella Tinsley

Moderators: rbingham (2), acurcione (3), custserv (65)

Administrators: tfritz (16), jadams (0), bwatson (2511), bwsupport (0), mcronin (0)

To top

©1996-. All Rights Reserved.